RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2006, Volume 9, Pages 340–356 (Mi tdm152)  

This article is cited in 1 scientific paper (total in 1 paper)

Linear recurrent sequences on elliptic curves an their application in cryptography

V. E. Tarakanov


Full text: PDF file (902 kB)

Document Type: Article

Citation: V. E. Tarakanov, “Linear recurrent sequences on elliptic curves an their application in cryptography”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 340–356

Citation in format AMSBIB
\Bibitem{Tar06}
\by V.~E.~Tarakanov
\paper Linear recurrent sequences on elliptic curves an their application in cryptography
\serial Tr. Diskr. Mat.
\yr 2006
\vol 9
\pages 340--356
\publ Gelios APB
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm152}


Linking options:
  • http://mi.mathnet.ru/eng/tdm152
  • http://mi.mathnet.ru/eng/tdm/v9/p340

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Tarakanov, “Some Remarks on Arithmetical Properties of Recursive Sequences on Elliptic Curves over a Finite Field”, Math. Notes, 82:6 (2007), 836–842  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:551
    Full text:202

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019